MathSciNet Relay Station
MathSciNet bibliographic data
MR1909004 57S17 (20H15 57M60 57S25)
Ha, Ku Yong; Jo, Jang Hyun; Kim, Seung Won; Lee, Jong Bum Classification of free actions of finite groups on the 3-torus. Topology Appl. 121 (2002), no. 3, 469–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement